Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An extension of Runge's theorem


Author: L. A. Rubel
Journal: Proc. Amer. Math. Soc. 47 (1975), 261-262
MSC: Primary 30A82
MathSciNet review: 0357806
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every uniformly continuously differentiable function on the compact set $ X$ in the complex plane is the uniform limit of rational functions with poles off $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A82

Retrieve articles in all journals with MSC: 30A82


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0357806-2
PII: S 0002-9939(1975)0357806-2
Article copyright: © Copyright 1975 American Mathematical Society